# SDR DALA1310541401

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30039
- Condition: Corroded
- Location: Bs 1300 S35l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER AT BS 1300 S35L FOUND CORRODED.  STRINGER REPAIRED IAW ERA 512829-14 REV ORIGINAL.
